Bulletin of the American Mathematical Society

Banach algebras of operators on locally convex spaces

Robert T. Moore

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 1 (1969), 68-73.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530201

Mathematical Reviews number (MathSciNet)
MR0236723

Zentralblatt MATH identifier
0189.13302

Citation

Moore, Robert T. Banach algebras of operators on locally convex spaces. Bull. Amer. Math. Soc. 75 (1969), no. 1, 68--73. https://projecteuclid.org/euclid.bams/1183530201


Export citation

References

  • 1. G. R. Allan, A spectral theory for locally convex algebras, Proc. London Math. Soc. 15 (1965), 399-421.
  • 2. R. T. Moore, Completeness, equicontinuity and hypocontinuity in operator algebras, J. Functional Analysis 1 (1967), 419-442.
  • 3. R. T. Moore, Adjoints, numerical ranges, and spectra of operators and locally convex spaces, Bull. Amer. Math. Soc. 75 (1969), 85-90.
  • 4. R. T. Moore, Generation of equicontinuous semigroups by Hermitian and sectorial operators (in preparation).
  • 5. R. T. Moore, Operator theory on locally convex spaces I: Banach algebras, states, and numerical ranges (in preparation).
  • 6. J. H. Williamson, Two conditions equivalent to normability, J. London Math. Soc. 31 (1956), 111-116.